# SDR CALA2018120702515

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 67,817 hours, 14,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW L EICAS ADVISORY LEFT HYDRAULIC SYSTEM RESERVOIR QUANTITY LOW. QTY < .40 REPLACED WORN LINE WITH SUITABLE FROM HYD SPLICE KIT AND CLAMPS PER AMM20-10-300-801 LH WING FLAPERON IPS 27-11-12-10 ITEM 90 PART # AS4570H0212EE INTERIM FLEXIBLE HOSE INSTALLED AS A TEMPORARY REPAIR. CHECK THE HOSE INSTALLATION EVERY 2SV WITH THE NEXT 2SV SCHEDULED IN 4 DAYS. REPLACE THE HOSE BEFORE THE NEXT SCHEDULED A CHECK DUE IN 50 DAYS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC SERVICED L/H HYDRAULIC SYSTEM TO FULL PER AMM 12-12-01-301 REPLACED WORN LINE WITH QUALIFIED HOSE FROM HYD SPLICE KIT AND CLAMP PER AMM 20-10-10-300-801. PERFORMED FUNCTIONAL TEST FOR SYSTEM ON WHICH REPAIR WAS MADE. OPS AND LEAK CHECKS ARE GOOD. QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
